MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not be received.The investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date involving a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch where it was reported that the device has leaked from the filter.The drug involved was paclitaxel.The patient involvement and patient harm were unknown.
 
Additional Manufacturer Narrative
Additional information: d9 - device available for evaluation - no.Investigation summary: received two (2) photos from the customer.One (1) photo showed the packaging of the set and one (1) phot showed the filter of the plum set.There was no evidence of leakage.The complaint of leaking cannot be replicated or confirmed without the return of the used set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23294033
Report Number9615050-2025-00475
Device Sequence Number13268910
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)280401(10)14351847
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142540489
Device Lot Number14351847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL, MFR UNK
Patient SexUnknown